MathSciNet Relay Station
MathSciNet bibliographic data
MR1351639 31C25 (60J25 82C05)
Albeverio, S.; Kondratiev, Yu. G.; Röckner, M. Uniqueness of the stochastic dynamics for continuous spin systems on a lattice. J. Funct. Anal. 133 (1995), no. 1, 10–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement